# SDR IPXA11M67536

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611028
- Condition: Broken
- Location: Restrictor Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 3 ELEV OFF LEVEL 1 MSG, HYD 3 FLUID QTY 4.5 SLOW DROP TO 2.5 GALS.  FOUND HYD LEAK ON MLG HYD CONTROL VALVE REF IPC 32-31-01, FIG 01 ITEM F.  FOUND PACKING ON RESTRICTOR VALVE DAMAGED, REF ITEM 160.  INSTALLED NEW PACKING AND RETAINER IAW AMM 32-31-20-4, REV 70, DATE 03-01-2011.  LEAK CHECKED C/O.  FOUND SATISFACTORY.
